Volume 13, issue 6 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Growth of periodic quotients of hyperbolic groups

Rémi Coulon

Algebraic & Geometric Topology 13 (2013) 3111–3133
Abstract

Let G be a non-elementary torsion-free hyperbolic group. We prove that the exponential growth rate of the periodic quotient GGn tends to the one of G as n odd approaches infinity. Moreover, we provide an estimate for the rate at which the convergence is taking place.

Keywords
periodic groups, exponential growth, hyperbolic groups
Mathematical Subject Classification 2000
Primary: 20F65
Secondary: 20F50, 20F67, 20F69
References
Publication
Received: 13 December 2012
Revised: 7 May 2013
Accepted: 10 May 2013
Published: 22 August 2013
Authors
Rémi Coulon
Department of Mathematics
Vanderbilt University
Stevenson Center 1326
Nashville, TN 37240
USA
http://www.math.vanderbilt.edu/~coulonrb/